A few remarks on 'Statistical distribution of the difference of two proportions' by Nadarajah and Kotz, Statistics in Medicine 2007; 26(18):3518-3523.

Published

Journal Article (Letter)

Full Text

Duke Authors

Cited Authors

  • Chen, Y; Luo, S

Published Date

  • July 10, 2011

Published In

Volume / Issue

  • 30 / 15

Start / End Page

  • 1913 - 1915

PubMed ID

  • 21671250

Pubmed Central ID

  • 21671250

Electronic International Standard Serial Number (EISSN)

  • 1097-0258

Digital Object Identifier (DOI)

  • 10.1002/sim.4248

Language

  • eng

Conference Location

  • England